PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 5 | 928-936
Tytuł artykułu

Descriptive properties of density preserving autohomeomorphisms of the unit interval

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove that density preserving homeomorphisms form a Π11-complete subset in the Polish space ℍ of all increasing autohomeomorphisms of unit interval.
Twórcy
Bibliografia
  • [1] Bruckner A.M., Density-preserving homeomorphisms and a theorem of Maximoff, Quart. J. Math. Oxford, 1970, 21(3), 337–347 http://dx.doi.org/10.1093/qmath/21.3.337
  • [2] Ciesielski K., Larson L., Ostaszewski K., \( \mathcal{I} \) -Density Continuous Functions, Mem. Amer. Math. Soc., 1994, 107(515)
  • [3] Głab S., Descriptive properties of families of autohomeomorphisms of the unit interval, J. Math. Anal. Appl., 2008, 343(2), 835–841 http://dx.doi.org/10.1016/j.jmaa.2008.01.068
  • [4] Kechris A.S., Classical Descriptive Set Theory, Graduate Texts in Mathematics, 156, Springer, New York, 1995
  • [5] Niewiarowski J., Density-preserving homeomorphisms, Fund. Math., 1980, 106(2), 77–87
  • [6] Ostaszewski K., Continuity in the density topology II, Rend. Circ. Mat. Palermo, 1983, 32(3), 398–414 http://dx.doi.org/10.1007/BF02848542
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0054-z
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.